# SDR SWAA2022042693874

- Difficulty date: April 13, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737
- Aircraft serial: 36627
- Aircraft time: 46,206 hours, 27,873 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Part number: 115A55521
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CLIP BROKEN BEHIND PANEL 551FB (CLIP P/N: 115A5552-1) / [01] REMOVED AND INSTALLED ANGLE CLIP AT BEHIND PANEL 551FB LOWER INBOARD FIXED TRAILING EDGE IAW B737-700 SRM 51-40-02-OG-0;[02] VERIFIED; STEP # 1.
